# SDR SA06046

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: H

## Discrepancy

BDL  FLT 8, ENROUTE CLT TO BDL.  DURING DESCENT INTO BDL, CREW NOTED VIBRATION AND A STRONG ODOR IN THE CABIN.  AT THAT TIME, RECEIVED ECAM WARNING 'VENT BLOWER FAULT'.  THE CREW PUT ON THEIR OXYGEN MASKS AND DECLARED AN EMERGENCY.  THE VENT BLOWER WAS ALSO SHUT OFF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE AVIONICS VENT BLOWER ON MEL, AND RELEASED THE AIRCRAFT FOR SERVICE.  (OPEN)
